I started taking sertraline 50mg once we day for depression and anxiety. I've been taking them for 9 days now and I've been experiencing insomnia, vomiting, restlessness and constipation. I take my pill every morning, but does it matter what time of day I take it? And how long until I will start seeing results?
It must be hard having so many side effects. You may still have the side effects no matter what time of day or evening you take it. You can try it with a meal to see if that helps.
The side effects should lessen or go away after 2-4 weeks. It can take 4-8 weeks to experience a theraputic result. You may ask you doctor to reduce your dosage until your body adjust to see if that helps.
Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2016 • 4 answers
Posted 12 Sep 2017 • 2 answers
Posted 15 Nov 2017 • 4 answers
Posted 22 Apr 2018 • 2 answers
Posted 23 Aug 2018 • 2 answers